FLUPIRITINE MALEATE 100MG + PARACETAMOL 325MG

No Comments

Photo of author

By Ghuman

Introduction

+ CAFFEINE 30MG TABLETS (hereinafter referred to as “the Product”) is a combination of three active ingredients, namely Flupirtine Maleate, Paracetamol and Caffeine. Flupirtine Maleate is a centrally acting analgesic and muscle relaxant. Paracetamol is an analgesic and antipyretic. Caffeine is a CNS stimulant. The Product is indicated for the relief of mild to moderate pain.

Indications The Product is indicated for the relief of mild to moderate pain.

Dosage and Administration The recommended dose of the Product is one tablet taken orally three times a day. The tablet should be taken with food or a full glass of water.

Contraindications The Product is contraindicated in patients with known hypersensitivity to any of the active ingredients. It is also contraindicated in patients with severe hepatic impairment, severe renal impairment, and in patients with a history of alcohol abuse.

Warnings and Precautions The Product should be used with caution in patients with a history of gastrointestinal bleeding, peptic ulcer disease, or other gastrointestinal disorders. It should also be used with caution in patients with a history of hypertension, cardiac disease, or seizure disorders.

Adverse Reactions The most common adverse reactions associated with the use of the Product include nausea, vomiting, dizziness, headache, and drowsiness. Other less common adverse reactions include abdominal pain, constipation, diarrhea, rash, and pruritus.

Drug Interactions The Product may interact with other medications, including anticoagulants, antihypertensives, and anticonvulsants. Patients should be monitored for potential interactions when taking the Product.

Pregnancy and Lactation The safety of the Product during pregnancy and lactation has not been established. Therefore, the Product should be used with caution in pregnant and lactating women.

Storage The Product should be stored at room temperature, away from light and moisture.

Uses

Uses

Flupirtine maleate is an analgesic and muscle relaxant used to treat pain. It works by blocking certain pain signals in the brain. Paracetamol is an analgesic and antipyretic used to treat pain and fever. It works by blocking the production of certain chemicals in the body that cause pain and inflammation. Together, these two medications can be used to effectively treat pain and fever.

Directions for Use

TABLETS

1. Flupiritine Maleate 100mg + Paracetamol 325mg Tablets are indicated for the relief of mild to moderate pain and fever.

2. Take one tablet orally every 4-6 hours as needed for pain relief. Do not exceed more than 4 tablets in 24 hours.

3. Do not take this medication if you are allergic to any of its ingredients.

4. Do not take this medication if you are pregnant or breastfeeding.

5. Do not take this medication if you have a history of liver or kidney disease.

6. Do not take this medication if you are taking any other medications, including over-the-counter medications, vitamins, or herbal supplements.

7. Do not take this medication if you have had a recent surgery or injury.

8. Do not take this medication if you have a history of stomach or intestinal bleeding.

9. Do not take this medication if you have a history of alcohol abuse.

10. Do not take this medication if you have a history of heart disease or stroke.

11. Do not take this medication if you have a history of blood clotting disorders.

12. Do not take this medication if you have a history of asthma or other breathing problems.

13. Do not take this medication if you have a history of seizures.

14. Do not take this medication if you have a history of mental illness.

15. Do not take this medication if you have a history of drug abuse.

16. Do not take this medication if you are taking any other medications that contain paracetamol.

17. Do not take this medication if you are taking any other medications that contain flupiritine maleate.

18. Do not take this medication if you are taking any other medications that contain aspirin or other non-steroidal anti-inflammatory drugs (NSAIDs).

19. Do not take this medication if you are taking any other medications that contain warfarin or other anticoagulants.

20. Do not take this medication if you are taking any other medications that contain steroids.

21. Do not take this medication if you are taking any other medications that contain diuretics.

22. Do not take this medication if you are taking any other medications that contain anticonvulsants.

23. Do not take this medication if you are taking any other medications that contain antibiotics.

24. Do not take this medication if you are taking any other medications that contain antifungals.

25. Do not take this medication if you are taking any other medications that contain antivirals.

26. Do not take this medication if you are taking any other medications that contain antihistamines.

27. Do not take this medication if you are taking any other medications that contain MAO inhibitors.

28. Do not take this medication if you are taking any other medications that contain sedatives or tranquilizers.

29. Do not take this medication if you are taking any other medications that contain stimulants.

30. Do not take this medication if you are taking any other medications that contain hormones.

31. Do not take this medication if you are taking any other medications that contain vitamins or minerals.

32. Do not take this medication if you are taking any other medications that contain herbal supplements.

33. Do not take this medication if you are taking any other medications that contain dietary supplements.

34. Do not take this medication if you are taking any other medications that contain blood thinners.

35. Do not take this medication if you are taking any other medications that contain antacids.

36. Do not take this medication if you are taking any other medications that contain laxatives.

37. Do not take this medication if you are taking any other medications that contain antidiarrheals.

38. Do not take this medication if you are taking any other medications that contain anti-inflammatory drugs.

39. Do not take this medication if you are taking any other medications that contain muscle relaxants.

40. Do not take this medication if you are taking any other medications that contain appetite suppressants.

41. Do not take this medication if you are taking any other medications that contain decongestants.

42. Do not take this medication if you are taking any other medications that contain anti-anxiety medications.

43. Do not take this medication if you are taking any other medications that contain anti-depressants.

44. Do not take this medication if you are taking any other medications that contain anti-psychotics.

45. Do not take this medication if you are taking any other medications that contain anti-convulsants.

46. Do not take this medication if you are taking any other medications that contain anti-arrhythmics.

47. Do not take this medication if you are taking any other medications that contain anti-hypertensives.

48. Do not take this medication if you are taking any other medications that contain anti-coagulants.

49. Do not take this medication if you are taking any other medications that contain anti-platelet agents.

50. Do not take this medication if you are taking any other medications that contain anti-viral agents.

51. Do not take this medication if you are taking any other medications that contain anti-fungal agents.

52. Do not take this medication if you are taking any other medications that contain anti-bacterial agents.

53. Do not take this medication if you are taking any other medications that contain anti-malarial agents.

54. Do not take this medication if you are taking any other medications that contain anti-tuberculosis agents.

55. Do not take this medication if you are taking any other medications that contain anti-parasitic agents.

56. Do not take this medication if you are taking any other medications that contain anti-allergy agents.

57. Do not take this medication if you are taking any other medications that contain anti-ulcer agents.

58. Do not take this medication if you are taking any other medications that contain anti-emetics.

59. Do not take this medication if you are taking any other medications that contain anti-diarrheal agents.

60. Do not take this medication if you are taking any other medications that contain anti-spasmodic agents.

61. Do not take this medication if you are taking any other medications that contain anti-histamine agents.

62. Do not take this medication if you are taking any other medications that contain anti-anxiety agents.

63. Do not take this medication if you are taking any other medications that contain anti-depressant agents.

64. Do not take this medication if you are taking any other medications that contain anti-psychotic agents.

65. Do not take this medication if you are taking any other medications that contain anti-convulsant agents.

66. Do not take this medication if you are taking any other medications that contain anti-arrhythmic agents.

67. Do not take this medication if you are taking any other medications that contain anti-hypertensive agents.

68. Do not take this medication if you are taking any other medications that contain anti-coagulant agents.

69. Do not take this medication if you are taking any other medications that contain anti-platelet agents.

70. Do not take this medication if you are taking any other medications that contain anti-viral agents.

71. Do not take this medication if you are taking any other medications that contain anti-fungal agents.

72. Do not take this medication if you are taking any other medications that contain anti-bacterial agents.

73. Do not take this medication if you are taking any other medications that contain anti-malarial agents.

74. Do not take this medication if you are taking any other medications that contain anti-tuberculosis agents.

75. Do not take this medication if you are taking any other medications that contain anti-parasitic agents.

76. Do not take this medication if you are taking any other medications that contain anti-allergy agents.

77. Do not take this medication if you are taking any other medications that contain anti-ulcer agents.

78. Do not take this medication if you are taking any other medications that contain anti-emetic agents.

79. Do not take this medication if you are taking any other medications that contain anti-diarrheal agents.

80. Do not take this medication if you are taking any other medications that contain anti-spasmodic agents.

81. Do not take this medication if you are taking any other medications that contain anti-histamine agents.

82. Do not take this medication if you are taking any other medications that contain monoamine oxidase inhibitors (MAOIs).

83. Do not take this medication if you are taking any other medications that contain sedatives or tranquilizers.

84. Do not take this medication if you are taking any other medications that contain stimulants.

85. Do not take this medication if you are taking any other medications that contain hormones.

86. Do not take this medication if you are taking any other medications that contain vitamins or minerals.

87. Do not take this medication if you are taking any other medications that contain herbal supplements.

88. Do not take this medication if you are taking any other medications that contain dietary supplements.

89. Do not take this medication if you are taking any other medications that contain blood thinners.

90. Do not take this medication if you are taking any other medications that contain antacids.

91. Do not take this medication if you are taking any other medications that contain laxatives.

92. Do not take this medication if you are taking any other medications that contain anti-inflammatory drugs.

93. Do not take this medication if you are taking any other medications that contain muscle relaxants.

94. Do not take this medication if you are taking any other medications that contain appetite suppressants.

95. Do not take this medication if you are taking any other medications that contain decongestants.

96. Do not take this medication if you are taking any other medications that contain anti-anxiety medications.

97. Do not take this medication if you are taking any other medications that contain anti-depressants.

98. Do not take this medication if you are taking any other medications that contain anti-psychotics.

99. Do not take this medication if you are taking any other medications that contain anti-convulsants.

100. Do not take this medication if you are taking any other medications that contain anti-arrhythmics.

101. Do not take this medication if you are taking any other medications that contain anti-hypertensives.

102. Do not take this medication if you are taking any other medications that contain anti-coagulants.

103. Do not take this medication if you are taking any other medications that contain anti-platelet agents.

104. Do not take this medication if you are taking any other medications that contain anti-viral agents.

105. Do not take this medication if you are taking any other medications that contain anti-fungal agents.

106. Do not take this medication if you are taking any other medications that contain anti-bacterial agents.

107. Do not take this medication if you are taking any other medications that contain anti-malarial agents.

108. Do not take this medication if you are taking any other medications that contain anti-tuberculosis agents.

109. Do not take this medication if you are taking any other medications that contain anti-parasitic agents.

110. Do not take this medication if you are taking any other medications that contain anti-allergy agents.

111. Do not take this medication if you are taking any other medications that contain anti-ulcer agents.

112. Do not take this medication if you are taking any other medications that contain anti-emetic agents.

113. Do not take this medication if you are taking any other medications that contain anti-diarrheal agents.

114. Do not take this medication if you are taking any other medications that contain anti-spasmodic agents.

115. Do not take this medication if you are taking any other medications that contain anti-histamine agents.

116. Do not take this medication if you are taking any other medications that contain monoamine oxidase inhibitors (MAOIs).

117. Do not take this medication if you are taking any other medications that contain sedatives or tranquilizers.

118. Do not take this medication if you are taking any other medications that contain stimulants.

119. Do not take this medication if you are taking any other medications that contain hormones.

120. Do not take this medication if you are taking any other medications that contain vitamins or minerals.

121. Do not take this medication if you are taking any other medications that contain herbal supplements.

122. Do not take this medication if you are taking any other medications that contain dietary supplements.

123. Do not take this medication if you are taking any other medications that contain blood thinners.

124. Do not take this medication if you are taking any other medications that contain antacids.

125. Do not take this medication if you are taking any other medications that contain laxatives.

126. Do not take this medication if you are taking any other medications that contain anti-inflammatory drugs.

127. Do not take this medication if you are taking any other medications that contain muscle relaxants.

128. Do not take this medication if you are taking any other medications that contain appetite suppressants.

129. Do not take this medication if you are taking any other medications that contain decongestants.

130. Do not take this medication if you are taking any other medications that contain anti-anxiety medications.

131. Do not take this medication if you are taking any other medications that contain anti-depressants.

132. Do not take this medication if you are taking any other medications that contain anti-psychotics.

133. Do not take this medication if you are taking any other medications that contain anti-convulsants.

134. Do not take this medication if you are taking any other medications that contain anti-arrhythmics.

135. Do not take this medication if you are taking any other medications that contain anti-hypertensives.

136. Do not take this medication if you are taking any other medications that contain anti-coagulants.

137. Do not take this medication if you are taking any other medications that contain anti-platelet agents.

138. Do not take this medication if you are taking any other medications that contain anti-viral agents.

139. Do not take this medication if you are taking any other medications that contain anti-fungal agents.

140. Do not take this medication if you are taking any other medications that contain anti-bacterial agents.

141. Do not take this medication if you are taking any other medications that contain anti-malarial agents.

142. Do not take this medication if you are taking any other medications that contain anti-tuberculosis agents.

143. Do not take this medication if you are taking any other medications that contain anti-parasitic agents.

144. Do not take this medication if you are taking any other medications that contain anti-allergy agents.

145. Do not take this medication if you are taking any other medications that contain anti-ulcer agents.

146. Do not take this medication if you are taking any other medications that contain anti-emetic agents.

147. Do not take this medication if you are taking any other medications that contain anti-diarrheal agents.

148. Do not take this medication if you are taking any other medications that contain anti-spasmodic agents.

149. Do not take this medication if you are taking any other medications that contain anti-histamine agents.

150. Do not take this medication if you are taking any other medications that contain monoamine oxidase inhibitors (MAOIs).

Storage

Flupirtine maleate 100mg + paracetamol 325mg should be stored at a temperature between 15°C and 30°C. It should be kept away from direct sunlight and moisture.

Treatment

Flupirtine maleate is an analgesic drug used to treat pain. It works by blocking certain pain signals in the brain. Paracetamol is an over-the-counter pain reliever and fever reducer. It works by blocking the production of certain chemicals in the body that cause pain and inflammation.

The combination of flupirtine maleate and paracetamol is used to treat mild to moderate pain. It is usually taken every 4 to 6 hours as needed for pain relief. Common side effects of this combination include nausea, vomiting, dizziness, and headache.

Benefits

Flupirtine maleate is a centrally acting analgesic and muscle relaxant. It is used to treat pain and muscle spasms. Paracetamol is an analgesic and antipyretic drug used to treat pain and fever. The combination of these two drugs is used to treat pain and muscle spasms. The benefits of this combination include:

1. Relief of pain: The combination of flupirtine maleate and paracetamol provides relief from pain.

2. Muscle relaxation: Flupirtine maleate helps to relax the muscles, which can help reduce muscle spasms and pain.

3. Antipyretic effect: Paracetamol helps to reduce fever.

4. Improved sleep: Flupirtine maleate helps to improve sleep quality, which can help reduce pain and muscle spasms.

5. Reduced inflammation: The combination of flupirtine maleate and paracetamol can help reduce inflammation, which can help reduce pain and muscle spasms.

Side Effects

Common side effects of Flupirtine Maleate 100mg + Paracetamol 325mg include:

1. Nausea
2. Vomiting
3. Diarrhea
4. Headache
5. Dizziness
6. Fatigue
7. Constipation
8. Abdominal pain
9. Rash
10. Itching
11. Dry mouth
12. Blurred vision
13. Difficulty sleeping
14. Increased sweating
15. Weight gain
16. Increased appetite
17. Increased heart rate
18. Low blood pressure
19. Increased liver enzymes
20. Increased uric acid levels

Precautions and Warnings

1. Do not take this medication if you are allergic to flupirtine maleate or paracetamol.

2. Tell your doctor if you have any liver or kidney problems before taking this medication.

3. Do not take this medication if you are pregnant or breastfeeding.

4. Do not take this medication if you are taking any other medications, including herbal supplements, without consulting your doctor.

5. Do not take this medication if you have a history of alcohol abuse.

6. Do not take this medication if you have a history of depression or suicidal thoughts.

7. Do not take this medication if you have a history of seizures.

8. Do not take this medication if you have a history of bleeding disorders.

9. Do not take this medication if you have a history of heart disease.

10. Do not take this medication if you have a history of liver or kidney disease.

11. Do not take this medication if you have a history of stomach or intestinal ulcers.

12. Do not take this medication if you have a history of asthma or other breathing problems.

13. Do not take this medication if you have a history of drug or alcohol abuse.

14. Do not take this medication if you are taking any other medications, including herbal supplements, without consulting your doctor.

15. Do not take this medication if you are taking any other medications that contain paracetamol.

16. Do not take this medication if you are taking any other medications that contain flupirtine maleate.

17. Do not take this medication if you are taking any other medications that contain aspirin or other non-steroidal anti-inflammatory drugs (NSAIDs).

18. Do not take this medication if you are taking any other medications that contain warfarin or other anticoagulants.

19. Do not take this medication if you are taking any other medications that contain sedatives or tranquilizers.

20. Do not take this medication if you are taking any other medications that contain monoamine oxidase inhibitors (MAOIs).

How Does It Work?

Flupirtine maleate 100mg + paracetamol 325mg is a combination medication used to treat pain and inflammation. Flupirtine maleate is a non-opioid analgesic that works by blocking certain pain signals in the brain. Paracetamol is an analgesic and antipyretic that works by blocking the production of certain chemicals in the body that cause pain and fever. Together, these two medications can help to reduce pain and inflammation.

advice

Safety Advice

pregnancy

Pregnancy

Q: Can I take during pregnancy?

No, it is not recommended to take Flupiritine Maleate 100mg + Paracetamol 325mg during pregnancy. It is best to consult with your doctor before taking any medication while pregnant.

feeding

Breast Feeding

Can I take while breastfeeding?

It is not recommended to take any medication while breastfeeding without consulting your doctor first. Your doctor will be able to advise you on the safety of taking this medication while breastfeeding.

alcohol

Alcohol

Can I consume alcohol with?

No, you should not consume alcohol while taking FLUPIRITINE MALEATE 100MG + PARACETAMOL 325MG. Alcohol can increase the risk of side effects and may interact with the medication. It is best to avoid alcohol while taking this medication.

driving

Driving

Can I drive if I have consumed?

No, you should not drive after taking this medication. The combination of Flupirtine Maleate 100mg and Paracetamol 325mg can cause drowsiness, dizziness, and blurred vision, which can impair your ability to drive safely.

(FAQs)

Q: What is Flupirtine Maleate 100mg + Paracetamol 325mg?
A: Flupirtine Maleate 100mg + Paracetamol 325mg is a combination medication used to treat pain and inflammation. It contains flupirtine maleate, an analgesic, and paracetamol, an antipyretic and analgesic. It is used to treat mild to moderate pain, such as headaches, muscle aches, and menstrual cramps.

Leave a Reply